# SDR R61A2022020500111

- Difficulty date: January 18, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000130
- Aircraft time: 34,867 hours, 23,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Filler
- Part number: 17021769405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - RH CROSSBEAM FR17.  REMOVED CORROSION AND PERFORMED PERMANENT REPAIR ON RH CROSSBEAM FR 17. REF EMB SRM 53-00-10/REPAIR 03P.
